# SDR SWIA20240202125

- Difficulty date: January 25, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 43,576 hours, 39,015 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR SKIN GOUGED AT PANEL 344BB WITH OUTBD LANDING TAB BENT   (C-CHECK RO 2/1/2024)   COMPLIED WITH MHIRJ REO 601R-55-21-590 REV.-- DATED 2024-01-12 FOR REPAIR TO R/H ELEVATOR SKIN AND OB LANDING TAB. PERFORMED NDT ET/UT INSPECTION OF THE BLENDED OUT GOUGE AND CHAFE PN ELEVATOR LOWER SKIN BY BARON NDT LLC, CRS# 5NDR545D REPORT # S011224-1, SEE REPORT FOR DETAILS.SAFETY CABLE GUN AV6070 CAL DUE 1/2024 AND AV6072 CAL DUE 1/2024MILLIOHMMETER AJ1448 CAL DUE 2/2024ON TASK CARD 27-900-1004-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH  SN- AV-BX303 EXPIRATION- 01/30/24.ON TASK CARD 27-900-1004-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH  SN- AV-BX304 EXPIRATION- 08/31/24.ON TASK CARD 27-900-1004-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH SN- AV-BX303 EXPIRATION- 01/30/24.ON TASK CARD 27-900-1004-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH SN- AV-BX304 EXPIRATION- 08/31/24.
